PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A large sieve inequality for power moduli

Volume 197 / 2021

Marc Munsch Acta Arithmetica 197 (2021), 207-211 MSC: Primary 11B57, 11L07; Secondary 11L03, 11N35. DOI: 10.4064/aa191212-1-6 Published online: 18 November 2020

Abstract

We give a new bound for large sieve with frequencies of power moduli denominator which improves in some ranges of the parameters the previous bounds of Baier/Zhao and Halupczok.

Authors

  • Marc Munsch5010 Institut für Analysis und Zahlentheorie
    Steyrergasse 30
    8010 Graz, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image